MAUDE Adverse Event Report: TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 6A ANGLE 127 DEGREES5 L.86 PTC; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. AEQ ASCEND FLEX STD HUMERAL STEM 6A ANGLE 127 DEGREES5 L.86 PTC; PROSTHESIS SHOULDER JOINT METAL
Model Number HUMERAL STEM 6A ANGLE 127 DEGREES5 L.86 PTC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient was diagnosed with a periprosthetic infection 6 weeks after initial surgery.Re-operation without component change (irrigation and debridement, medication iv daptomycin and now chronic suppression with doxycycline).

Brand Name
AEQ ASCEND FLEX STD HUMERAL STEM 6A ANGLE 127 DEGREES5 L.86 PTC
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12305082
Report Number3000931034-2021-00302
Device Sequence Number3970528
Product Code KWS
UDI-Device Identifier03700386944628
UDI-Public03700386944628
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHUMERAL STEM 6A ANGLE 127 DEGREES5 L.86 PTC
Device Catalogue NumberDWF606A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight74